# SDR 95ZZZX6761

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9170T
- Make and model: Mooney M20R
- Aircraft serial: 290033
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AT3000
- Condition: Not Compatible
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAILED ENCODER REMOVED AND REPLACED.  NEW ENCODER FAILED TO WORK.  FOUND THAT WHILE BOTH UNITS HAD THE SAME PART NUMBER (0900-4099-01), THE NEW UNIT IS NOT PLUG COMPATIBLE.  SUBMITTER SUGGESTS AN UNDOCUMENTED DESIGN CHANGE BY THE FACTORY IS THE CAUSE OF THIS PROBLEM.
